# SDR 08FDEA00690

- Difficulty date: March 4, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30050
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP DENT PROTRUDED OUTWARD AT LT FWD EXT FUSELAGE ON STA 335, S-23L.  EXTERNAL REPAIR CARRIED OUT ON LT FUSELAGE AT STA 335, S-23L IAW B757-200 SRM 53-00-01 REV 93 FIG 201 REPAIR 3.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
